advertisement
Question
Posted by: SC | 2009/11/18

Spotting after sex

Dr
I went on the injection about a month and a half ago and since then, there are every 4 or so days " spotting"  and everytime after intercourse with my husband. Is this normal? And I never had problems with kidney/bladder infection and in this month I already had infection twice.
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This can occur on the injection. It often settles after the second injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/20

This can occur on the injection. It often settles after the second injection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement